Vol. 12, No. 3, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Applications of ultraproducts of pairs of cardinals to the theory of models

Chen Chung Chang and H. Jerome (Howard) Keisler

Vol. 12 (1962), No. 3, 835–845
Mathematical Subject Classification
Primary: 02.50
Milestones
Received: 6 November 1961
Published: 1 September 1962
Authors
Chen Chung Chang
H. Jerome (Howard) Keisler